# SDR TWAA0005001

- Difficulty date: March 27, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- Aircraft time: 1,667 hours, 905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 408822101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CEILING EMERGENCY LIGHTS AT ROWS 24, 26 AND 28 LT SIDE WERE INOPERATIVE.  REPLACED THE BATTERY PACK.
